RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 294, Pages 141–151 (Mi tm3734)  

On translating Lambek grammars with one division into context-free grammars

S. L. Kuznetsov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We describe a method of translating a Lambek grammar with one division into an equivalent context-free grammar whose size is bounded by a polynomial in the size of the original grammar. Earlier constructions by Buszkowski and Pentus lead to exponential growth of the grammar size.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968516030080

Full text: PDF file (220 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 294, 129–138

Bibliographic databases:

Document Type: Article
UDC: 519.766.23
Received: April 13, 2016

Citation: S. L. Kuznetsov, “On translating Lambek grammars with one division into context-free grammars”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Tr. Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 141–151; Proc. Steklov Inst. Math., 294 (2016), 129–138

Citation in format AMSBIB
\Bibitem{Kuz16}
\by S.~L.~Kuznetsov
\paper On translating Lambek grammars with one division into context-free grammars
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 141--151
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3734}
\crossref{https://doi.org/10.1134/S0371968516030080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628497}
\elib{http://elibrary.ru/item.asp?id=26601055}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 294
\pages 129--138
\crossref{https://doi.org/10.1134/S0081543816060080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386554900008}
\elib{http://elibrary.ru/item.asp?id=27583681}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992083544}


Linking options:
  • http://mi.mathnet.ru/eng/tm3734
  • https://doi.org/10.1134/S0371968516030080
  • http://mi.mathnet.ru/eng/tm/v294/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:106
    References:10
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019